# SDR PCAA0108090

- Difficulty date: August 16, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N834EX
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- Aircraft time: 24,655 hours, 27,660 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0062W
- Condition: False Activation
- Location: # 1 Cargo Bay
- Part time: 17,023 hours, 18,821 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHL-3643.  CREW REPORTED CARGO SMOKE ANNUNCIATOR ILLUMINATED INTERMITTENTLY AFTER TAKEOFF.  MAINTENANCE REPLACED #2 SMOKE DETECTOR.  OPERATIONAL CHECK GOOD. #1 SMOKE ISOLATED MEL 26-8 ISSUED. #1 SMOKE DETECTOR REPLACED 17AUG.2001.  AIRCRAFT RETURNED TO SERVICE.
